advertisement
Question
Posted by: cosci | 2007/04/12

deep vein thrombosis

I saw a specialist the the other day, who told me I have a deep vein thrombosis in my right leg. Is there no treatment for this?? What are the symptoms or signs should this clot start moving, I already take Disprin CV100.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Dear Cosci
The thrombosis usually clear gradually on blood thinning treatment - did he give you warfarin or just the Disprin?
See http://familydoctor.org/800.xml
http://www.nlm.nih.gov/medlineplus/ency/article/000156.htm
If you suddenly get shortness of breath or coughing or chest pain you should go to the emergency department immediately. Hopefully he told you to take it easy and keep the leg elevated!

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

6
Our users say:
Posted by: cosci | 2007/05/05

My husband has been told that due to some kidney dysfunction he is not allowed to have any arthritis medication, ibuprofen or doloxene.
Is he allowed to take Med Lemon as it contains aspirin??
I might add that he is a heart patient, had a 5way by-pass, has a pacemaker and is diabetic

Reply to cosci
Posted by: cosci | 2007/05/05

Hi there!!
Just to let you know I have had my op to have my varicose veins removed, all went well. About my DVT, I have been told that I "had" a DVT and that the vein has formed new branches. I am at present wearing the white elastic stockings, for the next three weeks, till I see the doctor again.

Reply to cosci
Posted by: sandra | 2007/04/13

hi, my dad has been diagnosed with thrombosis, i would like to know if you could refer me to a specialist in pretoria or a hospital who has a doctor that deals with this, i would reaaly appreciate it.

Reply to sandra
Posted by: anxious | 2007/04/13

Post your answer as a new posting with the same subject matter or CD won't see it.

Reply to anxious
Posted by: cosci | 2007/04/12

No, was not given any other medication. The medication that I do take at present is Premarin, Adcoretic,Prexum and Disprin CV100.
I am due to go into hospital to have varicose veins removed from my left leg in a few weeks time. I have had no signs or symptoms of this thrombosis, all the problem was in my left leg, hence going to my GP, who sent me for a scan before going to see the specialist.

Reply to cosci
Posted by: anxious | 2007/04/12

Weren't you given medication? You should surely have been given Heparin or Warfarin?

Reply to anxious

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement